MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET II; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION COMET II; WIRE, GUIDE, CATHETER
Model Number H74939359110
Health Effect - Clinical Code Fatigue (1849)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease and fatigue on exertion.Procedure: heart catheterization.Comet wire would not read an ao (aortic) pressure.Stayed at zero even when transducer was open to the patient.Still unable to zero.Ivus (intravascular ultrasound) used instead.No known harm to patient.Manufacturer response for wire, guide, catheter, comet ii (per site reporter) will obtain.

Brand Name
COMET II
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key19937557
Report Number19937557
Device Sequence Number12000037
Product Code DQX
UDI-Device Identifier08714729960140
UDI-Public(01)08714729960140(17)251218(10)33086150
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/10/2024
Report Date (Section F) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939359110
Device Catalogue NumberH74939359110
Device Lot Number33086150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA07/10/2024